Addiction Survivors

Notices

Reply
Unread 04-23-2008, 09:37 AM   #1
CathSmith
Senior Member
 
Posts: 291
Default 3rd Day, Side Effect or WD?

Quick question...I'm on about 32 mg./day, this is day 3. Woke up at 4 am, took 8 mg. now feeling so jittery and shakey. Took another 8 just now(6:30 am). Is this normal for Sub or is it wd's creeping in? How long usually before the wd's stop creeping in? I feel so much better, but this shakiness is not fun. But that is my only complaint and I just wondered if it means I need more or less bupe? I slept really good last night, first time in a long time! Thank you...Update: 7:15 am and shaking is actually worse. It feels like my insides are just shaking to pieces. Any advice really appreciated. Thanks.
Cathy
CathSmith is offline   Reply With Quote
Unread 04-23-2008, 10:10 AM   #2
oo2
Member
 
Posts: 45
Default

Ah, thanks for responding to my other post

It is certainly possible that you were getting WD effects from under medicating. 32 mg's a day is a highdose, and when i was on 32 a day, i took 2 in the morning and 2 at night. sometimes i would forget to take my medicine, but my body would remind me lol. I am not sure if taking less bup was the cause of your symptoms but it seems likely to be the cause. I'm not sure how your dr is doing it, but i started out high too. the first week i was ordered to take them basically as needed, and i was required to keep a log for a whole month and give to my dr. You need to stay on your 32 mg's a day bc you are very susceptable to withdraws in the begining.
oo2 is offline   Reply With Quote
Unread 04-23-2008, 11:03 AM   #3
NancyB
Administrator
 
Posts: 25,466
Default

Hi Cath, have you been able to eat anything yet? Are you staying hydrated? Do you have any other WD symptoms?
Sorry for all the questions.

Nancy
NancyB is offline   Reply With Quote
Unread 04-23-2008, 03:12 PM   #4
kellibear
Senior Member
 
Posts: 246
Default

since bupe has a ceiling effect at 16mg--32mg is overkill. i think i would try taking LESS, before considering taking more. everytime i read about people taking these unnessesary huge doses, they always say they feel BETTER when they take less. the first week is always kind of shaky getting stablized and figuring out the right dose, but you know us addicts always think more is better, but with sub it's just the opposite. the more we take the crappier we feel--good luck!
kellibear is offline   Reply With Quote
Unread 04-23-2008, 03:42 PM   #5
okie
Senior Member
 
okie's Avatar
 
Posts: 1,898
Default

less is more in most cases..unfortunately when starting and getting stable, well that goes out the window..

If you havent eaten or been drinking, shaky always happens to me from those 2 things..

Michelle
okie is offline   Reply With Quote
Unread 04-23-2008, 04:02 PM   #6
CathSmith
Senior Member
 
Posts: 291
Default

Thanks Michelle...I think you're right. I ate a banana and some jello, slept for a few hours, and feel much better. It's just after I take a dose, I get a little shakey and the runs kick in again (sorry to be gross) but I'm sure it'll pass soon. Otherwise, I feel a lot better!! I'm still keeping it at 32 today and probably tomorrow, until I know I'm stable. Thanks everyone!
P.s. I really have to force this eating thing. I've been drinking a lot but eating is just not easy right now.
CathSmith is offline   Reply With Quote
Unread 04-23-2008, 04:34 PM   #7
staticx79
Senior Member
 
Posts: 277
Default

I have noticed that I am not eating as much since taking the sub. Therefore I get real shaky sometimes (from low blood sugar from not eating). Most of the time that is how I know it is time for me to eat, I get real shakey and sorta nauseated. I don't think it is the sub, I think you maybe you just try and force yourself to eat even if you are not hungry. Try things that are protein and fiber rich, as they will cause even blood sugar levels as opposed to the blood sugar spike and then drop that things high in carbs/sugar will do. IMO, I think you should stabilize your sub before even thinking about decreasing the amount you take as it is your first week. Hope you feel better!!
staticx79 is offline   Reply With Quote
Unread 04-23-2008, 05:29 PM   #8
CathSmith
Senior Member
 
Posts: 291
Default

Thank you so much!!
CathSmith is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 03:09 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2020, vBulletin Solutions, Inc.
© 2014 Addiction Survivors